Top answers from doctors based on your search:
Disclaimer

is it normal to to get sick after taking out nuvaring

A 19-year-old female asked:
Dr. David Barrere
9 years experience Obstetrics and Gynecology
Taking a chance: When you are off a hormonal contraceptive for more than 4 or 5 days, you can ovulate. You could be playing with fire.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 36-year-old member asked:
Dr. Dennis Higginbotham
30 years experience Obstetrics and Gynecology
Probably: Menstrual cramps are common with or with out hormonal contraception. Generally the cramps are decreased in intensity with the pill or the ring.
Dr. Paula Hillard
44 years experience Obstetrics and Gynecology
Can occur w period: Cramps with your period can occur with NuvaRing or other birth control options such as the pill, although many people have lighter cramps. Cramps at ... Read More
2
2 thanks
A 22-year-old female asked:
Dr. David Tolstrup
30 years experience Family Medicine
Nuvaring: Yes.
A 21-year-old female asked:
Dr. Marsha Davis
28 years experience Internal Medicine
Yes: Sometimes with the NuvaRing there is just such a slight build up of the lining that the discharge is very little and the bleeding represents what look ... Read More
2
2 thanks
A 24-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Probably not related: If you've had your NuvaRing out for one week and still have the symptoms then the symptoms are not likely related to nuvaring. After one week the eff ... Read More
A 17-year-old female asked:
Dr. Parul Krishnamurthy
34 years experience Obstetrics and Gynecology
Not typical: Doubt your nausea is related to taking the Nuvaring out. Monitor, if it persists, let your GYN or PCP know
1
1 thank
A 49-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Possible side effect: Potential serious side effects with NuvaRing include blood clots & increased risk for stroke, heart attack, gallbladder disease, high blood pressure, ... Read More
A 22-year-old female asked:
Dr. Gregory Hines
24 years experience Family Medicine
Once removed: The hormones of a NuvaRing are cleared from your system relatively quickly once the device has been removed form your vagina.
A 21-year-old female asked:
Dr. Timothy Raichle
22 years experience Obstetrics and Gynecology
That is okay: Putting in the NuvaRing one day late will probably not affect anything. But, given the slight variation in its use, consider using backup protection ... Read More
A 38-year-old member asked:
Dr. Anthony LaBarbera
28 years experience Pediatrics
Yes: Having been pregnat is not a prerequisit.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month